# SDR FDEA201209263467

- Difficulty date: September 26, 2012
- Submitted: September 26, 2012
- Operation: Air carrier
- Aircraft: N958FD
- Make and model: Boeing 757236
- Aircraft serial: 24371
- Aircraft time: 51,823 hours, 22,005 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: BAC15142541
- Part serial: 2024T3511
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OTBD MAIN FLAP FRONT SPAR AFT FACE CORRODED AT APPROX WS 600.   COMPLIED WITH EA F-5750-162538, MAJOR REPAIR.
